# SDR CA150105010

- Difficulty date: January 5, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 11,116 hours
- Engine: Pwa PT642A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5011002592
- Condition: Cracked
- Location: Lt Wing
- Part time: 11,116 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE 2 INSPECTIONS, ON THE LT O/B WING UPPER SKIN AT APPROX WS 149.735 AND 3" AFT OF FWD SPAR, FOUND 1" CRACKING AROUND BLIND HOLE FASTENER.
